# SDR 2023FA0000149

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: General aviation
- Aircraft: N118EB
- Make and model: Cirrus SR22T
- Aircraft serial: 1990
- Aircraft time: 449 hours
- Engine: Cont TSIO550K
- Engine time: 449 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2100 · Air Conditioning System
- Part: Drive Unit
- Part number: 11331804
- Condition: Stripped
- Location: Engine
- Component: A/C Drive Assy
- Component part number: 11331804
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AN UNSCHEDULED LANDING BECAUSE OF A LEFT MAGNETO PROBLEM, MAINTENANCE FOUND THE A/C DRIVE PULLEY TO SPLINE SHAFT MISSING 3 OF 4 MOUNTING BOLTS. FOUND THREADS IN PULLEY STRIPPED OUT.
